# SDR SWAA2025123039863

- Difficulty date: November 25, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 55,721 hours, 29,446 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E WIGGLE PLATE COMMON TO PANEL 551EB ON THE INBD SIDE IS CRACKED.   REMOVED AND INSTALLED NEW WIGGLE PLATE COMMON TO PANEL 551EB ON THE INBD SIDE IAW SRM 51-40-02, AND DWG 115A2001 REV A..
